# SDR IPXA2024040823808

- Difficulty date: February 29, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 23,995 hours, 14,648 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R/H CENTER FLAP ASSY HAS 1EA CRACK (TOTAL), AT RIB LOCATION 12 AFT. DEFECT MARKED IN RED ON THE UPPER SURFACE. REVIEWED. EMOVED FLANGE CRACKED AND FABRICATED NEW REPAIR FLANGE WITH MATERIAL 2024-T3 .056C BATCH 0004237066. TREATED AND PRIMED NEW REPAIR FLANGE IAW  SRM 51-21-10.
